RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 1947–1956 (Mi de8879)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the stabilization of functions to solutions of homogeneous linear differential equations

P. A. Zharov

Moscow Engineering Physics Institute

Full text: PDF file (1442 kB)

English version:
Differential Equations, 1995, 31:12, 1917–1926

Bibliographic databases:
UDC: 517.911
Received: 06.05.1994

Citation: P. A. Zharov, “On the stabilization of functions to solutions of homogeneous linear differential equations”, Differ. Uravn., 31:12 (1995), 1947–1956; Differ. Equ., 31:12 (1995), 1917–1926

Citation in format AMSBIB
\Bibitem{Zha95}
\by P.~A.~Zharov
\paper On the stabilization of functions to solutions of homogeneous linear differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 1947--1956
\mathnet{http://mi.mathnet.ru/de8879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431619}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1917--1926


Linking options:
  • http://mi.mathnet.ru/eng/de8879
  • http://mi.mathnet.ru/eng/de/v31/i12/p1947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “Asymptotics of Solutions to Differential Equations near Singular Points”, Proc. Steklov Inst. Math., 232 (2001), 187–210  mathnet  mathscinet  zmath
  • Number of views:
    This page:32
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019